Factorization and the Schur-Cohn matrix of a matrix polynomial.

Young, N. J. and Dym, H. (1992) Factorization and the Schur-Cohn matrix of a matrix polynomial. Integral Equations and Operator Theory, 15 (1). pp. 1-15. ISSN 1420-8989

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Integral Equations and Operator Theory
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19647
Deposited By:
Deposited On:
11 Nov 2008 12:58
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:16